# SDR ACSA020A

- Difficulty date: June 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N917AC
- Make and model: Cessna 207A
- Aircraft serial: 20700517
- Engine: Cont IO520F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Crankshaft
- Part number: 649134
- Part serial: C580
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS NOT MAKING FULL RPM.  PROP GOV WAS REPLACED, GROUND RUN WAS NORMAL.  SHORTLY AFTER TAKEOFF OIL PRESSURE FELL BELOW GREEN ARC.  PILOT WAS SHUTTING THE ENGINE DOWN, OIL APPEARED ON THE WINDSHIELD, LOUD BANG WAS HEARD, AND PROPELLER DEPARTED THE AIRCRAFT.  PILOT LANDED WITHOUT ANY FURTHER DAMAGE TO AIRCRAFT.  CRANKSHAFT BROKE AT CRANKCASE NOSE SEAL.  ENGINE HAD 346.9 HOURS TIME SINCE REBUILD BY MFG.  AT 252.6 HOURS TIME SINCE REBUILD, THIS CRANKSHAFT WAS INSTALLED BY MFG IN COMPLIANCE WITH AD99-09-17, CSB99-3A.  CRANKSHAFT WAS OF INFERIOR COMPOSITION? AD 2000-23-21 ADDRESSES THIS.
